Q:

What tablets can cause you to gain weight?

A:

Quick Answer

Prescription medication used in the treatment of mental illness, migraine, diabetes, epilepsy and hypertension may cause weight gain in patients. Other drugs used in hormone replacement therapy and contraception may also cause weight gain, according to Web MD.

Continue Reading
What tablets can cause you to gain weight?
Credit: David Buffington Blend Images Getty Images

Full Answer

Not all medicines that cause weight gain are currently known, says Web MD. Some medicines cause modest weight gain while others, such as Zyprexa, are known to cause severe weight gain. The situation is further complicated by the fact that some drugs, such as Prevacid and Nexium, cause weight loss in some patients, but weight gain in others. The side effects of a given drug are not fixed, however, as a drug that is known to cause weight gain may not cause weight gain in all patients.

Learn more about Medications & Vitamins
Sources:

Related Questions

PEOPLE SEARCH FOR

Explore